[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.161.216.242. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Correspondence
Aug 2011

Lymphomatoid Drug Reaction to Ustekinumab

Author Affiliations

Author Affiliations: Department of Dermatology, Washington University School of Medicine, St Louis, Missouri.

Arch Dermatol. 2011;147(8):992-993. doi:10.1001/archdermatol.2011.213

A 39-year-old white female patient with a history of palmoplantar psoriasis since 2005 was initially treated with topical steroids and methotrexate without improvement. Treatment with etanercept initially resulted in a 2-year remission, but treatment was discontinued owing to a severe upper respiratory tract illness. She subsequently started treatment with ustekinumab (Stelara; Centocor Inc, Malvern, Pennsylvania) 6 weeks after her last etanercept injection. She presented to our clinic 9 days after her first injection of ustekinumab with numerous indurated pink papules and plaques over her trunk (Figure 1). She was not taking other medications. She denied itching, tenderness, or pain. She had no systemic symptoms or lymphadenopathy.

First Page Preview View Large
First page PDF preview
First page PDF preview
×